# SDR WX0A2013091271691

- Difficulty date: September 6, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N868GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49554
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P4010021
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY REMOVABLE FLASHLIGHT INOPERATIVE.  R & R FWD GALLEY FLASHLIGHT REPLACED IAW AMM 33-53-00.  OPS CHECKED GOOD.
